# SDR DALA2024112511207

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 98,717 hours, 25,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 6808 THE 2R INTERIOR DOOR HANDLE WAS INSTALLED BACKWARDS. CORRECTIVE ACTION: REMOVED AND REINSTALLED INTERIOR DOOR HANDLE PER B757 AMM 53-11. DOOR FUNCTIONS PROPERLY. (6487270)
